# SDR P5CA0501378

- Difficulty date: July 10, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 26,777 hours, 3,825 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508952
- Part serial: 89102956
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT FMC INOP.  REPLACED RT FMC- MM 34-61-01.  ALL OPS NORMAL.
